Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

Severe hair loss and mood swings - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Mental Health
Answered by

General & Family Physician
Practicing since : 2009
Answered : 594 Questions

Doctor :   hi
Doctor :   how can i help you
User :   hey im 18 i have severe hair loss mood swimgs body ache my stomache is upset all the time and my body aches
User :   and im not pregnant
Doctor :   since when you have this
User :   about 5 months
Doctor :   do you have vomiting, loose stools
User :   no
User :   but i do feel weak all the time as well and dizzy spells
Doctor :   have you seen any doctor
User :   no
Doctor :   do you have fever?
User :   i dont think so
User :   the last time i went to the doctor i did and high blood pressure
Doctor :   i suggest you to take a multivitamin tablet
Doctor :   what was the reading of your BP
User :   i dont remember im sorry , it was my lady doctor
Doctor :   did you checked your BP again
User :   no i dont have money to give any one to take me
Doctor :   are you on any medications for high BP
User :   thats why im looking for answers on here
User :   no again no money
Doctor :   i cannot prescribe meeications for the BP with out knowing ther results
Doctor :   you need to take a multivitamin tablet one daily

User :   if you get this thank you for your time
Doctor :   Dear User. Please close this browser and log in from another browser. Once you make the payment, you can chat with us online, the free trial is over.
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor